Free access
Issue
ESAIM: COCV
Volume 11, Number 1, January 2005
Page(s) 1 - 56
DOI http://dx.doi.org/10.1051/cocv:2004030
Published online 15 December 2004
  1. C. Bardos, G. Lebeau and J. Rauch, Sharp sufficient conditions for the observation, control, and stabilization of waves from the boundary. SIAM J. Control Optim. 30 (1992) 1024-1065. [CrossRef] [MathSciNet]
  2. M. Bellassoued, Distribution of resonances and decay of the local energy for the elastic wave equations. Comm. Math. Phys. 215 (2000) 375-408.
  3. M. Bellassoued, Carleman estimates and decay rate of the local energy for the Neumann problem of elasticity. Progr. Nonlinear Differ. Equations Appl. 46 (2001) 15-36.
  4. M. Bellassoued, Unicité et contrôle pour le système de Lamé. ESAIM: COCV 6 (2001) 561-592. [CrossRef] [EDP Sciences]
  5. L. Baudouin and J.-P. Puel, Uniqueness and stability in an inverse problem for the Schrödinger equation. Inverse Problems 18 (2002) 1537-1554. [CrossRef] [MathSciNet] [PubMed]
  6. A.L. Bukhgeim, Introduction to the Theory of Inverse Problems. VSP, Utrecht (2000).
  7. A.L. Bukhgeim, J. Cheng, V. Isakov and M. Yamamoto, Uniqueness in determining damping coefficients in hyperbolic equations, in Analytic Extension Formulas and their Applications, Kluwer, Dordrecht (2001) 27-46.
  8. A.L. Bukhgeim and M.V. Klibanov, Global uniqueness of a class of multidimensional inverse problems. Soviet Math. Dokl. 24 (1981) 244-247.
  9. T. Carleman, Sur un problème d'unicité pour les systèmes d'équations aux derivées partielles à deux variables independantes. Ark. Mat. Astr. Fys. 2B (1939) 1-9.
  10. B. Dehman and L.Robbiano, La propriété du prolongement unique pour un système elliptique. Le système de Lamé. J. Math. Pures Appl. 72 (1993) 475-492. [MathSciNet]
  11. G. Duvaut and J.L. Lions, Inequalities in Mechanics and Physics. Springer-Verlag, Berlin (1976).
  12. Yu.V. Egorov, Linear Differential Equations of Principal Type. Consultants Bureau New York (1986).
  13. M. Eller, V. Isakov, G. Nakamura and D. Tataru, Uniqueness and stability in the Cauchy problem for Maxwell's and the elasticity system, in Nonlinear Partial Differential Equations, Vol. 14, Collège de France Seminar, Elsevier-Gauthier Villars. Ser. Appl. Math. 31 (2002) 329-350.
  14. M.E. Gurtin, The Linear Theory of Elasticity, in Encyclopedia of Physics, Vol. VIa/2, Mechanics of Solids II, C. Truesdell Ed., Springer-Verlag, Berlin (1972).
  15. L. Hörmander, Linear Partial Differential Operators. Springer-Verlag, Berlin (1963).
  16. M. Ikehata, G. Nakamura and M. Yamamoto, Uniqueness in inverse problems for the isotropic Lamé system. J. Math. Sci. Univ. Tokyo 5 (1998) 627-692. [MathSciNet]
  17. O. Imanuvilov, Controllability of parabolic equations. Mat. Sbornik 6 (1995) 109-132.
  18. O. Imanuvilov, On Carleman estimates for hyperbolic equations. Asymptotic Analysis (2002) 32 185-220.
  19. O. Imanuvilov, V. Isakov and M. Yamamoto, An inverse problem for the dynamical Lamé system with two sets of boundary data. Commun. Pure Appl. Math. 56 (2003) 1366-1382. [CrossRef]
  20. O. Imanuvilov, V. Isakov and M. Yamamoto, New realization on the pseudoconvexity and its application to an inverse problem (preprint).
  21. O. Imanuvilov and M. Yamamoto, Lipschitz stability in inverse parabolic problems by the Carleman estimate. Inverse Problems 14 (1998) 1229-1245. [CrossRef] [MathSciNet]
  22. O. Imanuvilov and M. Yamamoto, Global Lipschitz stability in an inverse hyperbolic problem by interior observations. Inverse Problems 17 (2001) 717-728. [CrossRef] [MathSciNet]
  23. O. Imanuvilov and M. Yamamoto, Global uniqueness and stability in determining coefficients of wave equations. Commun. Partial Differ. Equations 26 (2001) 1409-1425. [CrossRef]
  24. O. Imanuvilov and M. Yamamoto, Determination of a coefficient in an acoustic equation with a single measurement. Inverse Problems 19 (2003) 151-171.
  25. O. Imanuvilov and M. Yamamoto, Remarks on Carleman estimates and controllability for the Lamé system. Journées Équations aux Dérivées Partielles, Forges-les-Eaux, 3-7 juin 2002, GDR 2434 (CNRS) 1-19.
  26. O. Imanuvilov and M. Yamamoto, Carleman inequalities for parabolic equations in Sobolev spaces of negative order and exact controllability for semilinear parabolic equations. Publ. Res. Inst. Math. Sci. 39 (2003) 227-274. [CrossRef] [MathSciNet]
  27. O. Imanuvilov and M. Yamamoto, Carleman estimate for a stationary isotropic Lamé system and the applications. Appl. Anal. 83 (2004) 243-270. [CrossRef] [MathSciNet]
  28. V. Isakov, A nonhyperbolic Cauchy problem for Formula and its applications to elasticity theory. Comm. Pure Appl. Math. 39 (1986) 747-767. [CrossRef] [MathSciNet]
  29. V. Isakov, Inverse Source Problems. American Mathematical Society, Providence, Rhode Island (1990).
  30. V. Isakov, Inverse Problems for Partial Differential Equations. Springer-Verlag, Berlin (1998).
  31. V. Isakov and M. Yamamoto, Carleman estimate with the Neumann boundary condition and its applications to the observability inequality and inverse hyperbolic problems. Contem. Math. 268 (2000) 191-225.
  32. M.A. Kazemi and M.V. Klibanov, Stability estimates for ill-posed Cauchy problems involving hyperbolic equations and inequalities. Appl. Anal. 50 (1993) 93-102. [CrossRef] [MathSciNet]
  33. A. Khaĭdarov, Carleman estimates and inverse problems for second order hyperbolic equations. Math. USSR Sbornik 58 (1987) 267-277. [CrossRef]
  34. A. Khaĭdarov, On stability estimates in multidimensional inverse problems for differential equations. Soviet Math. Dokl. 38 (1989) 614-617. [MathSciNet]
  35. M.V. Klibanov, Inverse problems and Carleman estimates. Inverse Problems 8 (1992) 575-596. [CrossRef] [MathSciNet]
  36. H. Kumano-go, Pseudo-differential Operators. MIT Press, Cambrige (1981).
  37. I. Lasiecka and R. Triggiani, Control Theory for Partial Differential Equations: Continuous and Approximation Theories. Cambridge University Press, Cambridge (2000).
  38. J.L. Lions, Optimal Control of Systems Governed by Partial Differential Equations. Springer-Verlag, Berlin (1971).
  39. J.L. Lions, Contrôlabilité exacte perturbations et stabilisation de systèmes distribués. Masson, Paris (1988).
  40. J.-P. Puel and M. Yamamoto, On a global estimate in a linear inverse hyperbolic problem. Inverse Problems 12 (1996) 995-1002. [CrossRef] [MathSciNet]
  41. J.-P. Puel and M. Yamamoto, Generic well-posedness in a multidimensional hyperbolic inverse problem. J. Inverse Ill-posed Problems 5 (1997) 55-83. [CrossRef]
  42. L. Rachele, An inverse problem in elastodynamics: uniqueness of the wave speeds in the interior. J. Differ. Equations 162 (2000) 300-325. [CrossRef]
  43. A. Ruiz, Unique continuation for weak solutions of the wave equation plus a potential. J. Math. Pures. Appl. 71 (1992) 455-467. [MathSciNet]
  44. D. Tataru, Carleman estimates and unique continuation for solutions to boundary value problems. J. Math. Pures. Appl. 75 (1996) 367-408. [MathSciNet]
  45. D. Tataru, A priori estimates of Carleman's type in domains with boundary. J. Math. Pures. Appl. 73 (1994) 355-387. [MathSciNet]
  46. M. Taylor, Pseudodifferential Operators. Princeton University Press, Princeton, New Jersey (1981).
  47. M. Taylor, Pseudodifferential Operators and Nonlinear PDE. Birkhäuser, Boston (1991).
  48. V.G. Yakhno, Inverse Problems for Differential Equations of Elasticity. Nauka, Novosibirsk (1990).
  49. K. Yamamoto, Singularities of solutions to the boundary value problems for elastic and Maxwell's equations. Japan J. Math. 14 (1988) 119-163. [MathSciNet]
  50. M. Yamamoto, Uniqueness and stability in multidimensional hyperbolic inverse problems. J. Math. Pures Appl. 78 (1999) 65-98. [CrossRef] [MathSciNet]
  51. X. Zhang, Explicit observability inequalities for the wave equation with lower order terms by means of Carleman inequalities. SIAM J. Control Optim. 39 (2001) 812-834. [CrossRef] [MathSciNet]
  52. C. Zuily, Uniqueness and Non-uniqueness in the Cauchy Problem. Birkhäuser, Boston, Basel, Berlin, (1983).